American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J28) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Diarmuid Crowley and Sebastian Goette. Kreck-Stolz invariants for quaternionic line bundles. Trans. Amer. Math. Soc. 365 (2013) 3193-3225.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[3] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1